# SDR RAIA00109010

- Difficulty date: September 25, 2001
- Submitted: September 30, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 12,473 hours, 13,263 cycles
- Engine: Garrtt TPE33114
- Engine time: 10,161 hours, 9,936 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114
- Part serial: 76100
- Condition: Fod
- Part time: 11,660 hours, 12,458 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

7200-STL-BIRD STRIKE LEFT ENGINE. MAINTENANCE REMOVED AND REPLACED LEFT HAND ENGINE
